# SDR FDEA201105231932

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Misrepaired
- Location: Bs 236
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT CREW COMP LT SIDE AT BS 263 REPAIR SEVERAL RIVITS WITH BAD BUCKTAILS, AS MARKED.  REMOVED DOUBLER IAW SRM 51-40-02.  COMPLIED WITH EA F-5330-146517.  FUSELAGE EXISTION SKIN REPAIR REPLACEMENT AT STA 263 AND WL 220 LT SIDE.  MAJOR REPAIR.
